# SDR SWAA2025042407792

- Difficulty date: March 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH A/C BAY STA 663 LBL 9' VAPOR BARRIER CLOSE OUT ANGLE CRACKED <[01].  LH A/C BAY STA 663 VAPOR BARRIER CLOSE OUT ANGLE HAS ADDITIONAL CRACK DAMAGE AT LBL42. ANGLE REQUIRES REPLACEMENT REFERENCE SRM 57-10-10-2R-5.; [02] BEGAN REMOVAL OF FASTENERS PER SRM 51-40-02.; [03] C/W HOLE PROBE IAW B737 NDT 51-00-00 PART 6 PROC 16 NO DEFECTS NOTED; [04] REMOVED LH CLOSE OUT ANGLE PER SRM 51-40-02.; [05] LOCATED AND DRILLED NEW L/H STA 663 VAPOR BARRIER CLOSE OUT L ANGLE PER SRM 51-40-05.; [06] INSPECTED WORK PERFORMED ON C/A #4 AND C/A #5; [07] OK TO INSTALL CLOSE OUT ANGLE; [08] C/W INSPECTION OF TANK FASTENERS CAP SEAL.; [09] INSTALLED FASTENERS COMMON TO VERTICAL LEG OF STA 663 CLOSE OUT ANGLE I.A.W SRM 51-40-02.; [1
